# SDR 96FDEA01457

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182176
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0545 AND 016, CORROSION EMANATING FROM BONDED DOUBLER AND SKIN AT BS 481 STR 2 LT TO STR 3 RT.  *S/D*  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SKIN, DOUBLER AND STRINGER 2 RT AT BS 478 TO 494.  FABRICATED AND INSTALLED REPAIR PARTS PER FED EX EA 7-5330-311-5 AND 7-5310-31114.
